# SDR SIMA201910298002

- Difficulty date: October 28, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N271NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000776
- Aircraft time: 2,055 hours, 1,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 014510
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHT AT ROW 2 INOP-C/A-REMOVED AND REPLACED EMERGENCY LIGHT POWER UNIT BATTERY ABOVE FWD PAX DOOR IAW AMM 33-50-01. OPS CHECK GOOD.
